The Michigan Mathematical Journal

Representations of solvable Lie algebras.

Bruce E. Reed

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 3 (1969), 227-233.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000266

Digital Object Identifier
doi:10.1307/mmj/1029000266

Mathematical Reviews number (MathSciNet)
MR0245630

Zentralblatt MATH identifier
0204.36002

Subjects
Primary: 17.30

Citation

Reed, Bruce E. Representations of solvable Lie algebras. Michigan Math. J. 16 (1969), no. 3, 227--233. doi:10.1307/mmj/1029000266. https://projecteuclid.org/euclid.mmj/1029000266


Export citation